# SDR GLBA96132

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 1143800283
- Condition: Failed
- Location: Aft
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TUS - ELECTRICAL SMOKE IN COCKPIT AFTER ONE HOUR EN ROUTE.  FLEW WITH RIGHT GENERATOR AND INVERTER OFF.  MX REMOVED AND REPLACED AFT VENT BLOWER MOTOR ASSY WHICH WAS SEIZED AND BURNED.  (M)
